# SDR ALGA20122271209

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N9YTNT
- Make and model: Bell 412EP
- Aircraft serial: 36414
- Aircraft time: 6,287 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 205030280199
- Condition: Separated
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DECK STRUCTURE HAS SEPARATION BEYOND LIMITS.
